# SDR CALA9800092

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 CRACK IN UPPER AFT CORNER OF R-1 DOOR FRAME.  A REPAIR WAS FABRICATED AND INSTALLED IAW DRAWING 69-69978, SRM 57-10-02, AND ECRA 5240-01223.
